# SDR AALA20011644

- Difficulty date: August 8, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP CORRODED BETWEEN LIGHTENING HOLES STATION 1236-1238.  INSTALLED DOUBLER ON CUSP PER SRM 53-01.  (M)
